# SDR WX0A071403

- Difficulty date: November 27, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N886GA
- Make and model: Doug DC-9-82
- Aircraft serial: 49931
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 993061215
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR DOUBLER IS CORRODED ON CUSP WEB BETWEEN FS 1060 TO 1079 ON LEFT SIDE.  REMOVED CORRODED DOUBLER, FABRICATED AND INSTALLED.
